American Journal of Computational Mathematics

Vol.6 No.2(2016), Paper ID 67068, 8 pages

DOI:10.4236/ajcm.2016.62008

 

Random Crank-Nicolson Scheme for Random Heat Equation in Mean Square Sense

 

M. T. Yassen, M. A. Sohaly, Islam Elbaz

 

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt
Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt
Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt

 

Copyright © 2016 M. T. Yassen, M. A. Sohaly, Islam Elbaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yassen, M. , Sohaly, M. and Elbaz, I. (2016) Random Crank-Nicolson Scheme for Random Heat Equation in Mean Square Sense. American Journal of Computational Mathematics, 6, 66-73. doi: 10.4236/ajcm.2016.62008.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.